# SDR YENA2024011600055

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 78,901 hours, 28,230 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION EXISTING COUPLING REPAIR LOC ON STR 43L BTW FR 56 TO FR 57 I N AFT CARGO COMPARTMENT / (RESOLVED ON W/O: 1258020 TASKCARD: NR-00031) REF AEROMAN NR 2023-708943 WO 2023 361/1 PERFORMED PERMANENT REPAIR LOCATED ON STR 43L BTW FR 56 TO FR 57 IN AFT CARGO COMPARTMENT IAW A320 SRM 53-00-13-300-001.THIS REPAIR IS CATEGORY B AND INSPECTION THRESHOLD FROM TIME OF ADL/ REPAIR EMBODIMENT AT 60000 FC/ 120000 FH, SUBSEQUENT INSPECTION INTERVALS OF TBD, INSPECTION METHOD TBD IAW SRI 53-00-13-205-001,TABLE 004 DONE BY D. SANCHEZ 8640408  FUR-A320-53-01067
